# SDR AALA20160808003

- Difficulty date: August 6, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 4,812 hours, 551 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Module
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, AT APPROXIMATELY 30 KNOTS, THE MASTER WARNING, CONFIGURATION RUDDER EICAS, AND WARNING SIREN ALL ACTIVATED MOMENTARILY.  TAKE OFF ABORTED BETWEEN 30 AND 40 KNOTS.  AIRCRAFT GROUNDED.  MAINTENANCE REMOVED AND REPLACED THE RUDDER TRIM CONTROL MODULE IAW AMM 27-21-08, ACCOMPLISHED TAKE OFF WARNING CONFIGURATION TEST IAW AMM 31-51-00 AND RUDDER TRIM FUNCTIONAL TEST IAW AMM 27-21-00. SYSTEM CHECKED NORMAL.
